# SDR 95ZZZX777

- Difficulty date: January 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC305
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Loose Drive
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED LEFT ENGINE WOULD NOT START.  NO RPM INDICATION, IGNITION, OR FUEL FLOW WAS OBSERVED ON START.  INSPECTION OF THE SYSTEM FOUND THE TACH GENERATOR SHAFT DISENGAGED FROM THE WINDINGS.  THE TACH GENERATOR WAS REPLACED AND THE AIRCRAFT WAS RELEASED.
